Dergi makalesi Açık Erişim
Arslan, Feza; Sipahi, Neslihan; Sahin, Nil
In this article, we give a constructive method to form infinitely many families of monomial curves in affine 4-space with corresponding Gorenstein local rings in embedding dimension 4 supporting Rossi's conjecture. Starting with any monomial curve in affine 2-space, we obtain large families of Gorenstein local rings with embedding dimension 4, having non-decreasing Hilbert functions, although their associated graded rings are not Cohen-Macaulay. (C) 2013 Elsevier B.V. All rights reserved.
Dosya adı | Boyutu | |
---|---|---|
bib-88cfa609-bd89-4c59-8bb8-4ebe9573b70d.txt
md5:fee79f44572da9b33f0400a9915d11e9 |
147 Bytes | İndir |
Görüntülenme | 41 |
İndirme | 8 |
Veri hacmi | 1.2 kB |
Tekil görüntülenme | 38 |
Tekil indirme | 8 |
Arslan, F., Sipahi, N. ve Sahin, N. (2013). Monomial curve families supporting Rossi's conjecture. JOURNAL OF SYMBOLIC COMPUTATION, 55, 10–18. doi:10.1016/j.jsc.2013.03.002